# SDR SIMA20150314002

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 28,182 hours, 24,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE IN GALLEY, ROW 7 OVERHEAD & 3 FWD AISLE STRIPS.  R & R BATTERY POWER SUPPLY NR 2, BATTERY AND CHARGER, IAW AMM 33-50-04.  OPERATIONAL TEST GOOD.
